Seepage Losses from Irrigation Canals

by H. Y. Hammad,

Serial Information: Journal of the Engineering Mechanics Division, 1959, Vol. 85, Issue 2, Pg. 31-36

Document Type: Journal Paper

Abstract: This paper deals with the two-dimensional problem of steady seepage flow under gravity from a canal into a semi-pervious clay layer of finite thickness underlain by a freely permeable layer of sand and gravel in which the piezometric head is very near the canal water level. Two steps of conformal mapping are used and an approximation to the canal profile is adopted. In this approximation the specified canal width and depth are untouched.

Subject Headings: Canals | Permeability (soil) | Two-dimensional flow | Seepage | Layered soils | Soil water | Approximation methods | Steady flow |

Services: Buy this book/Buy this article


Return to search